Unable to have food without taking aciloc for burning sensation in stomach - Online Doctor Chats
How can I help you?
i am suffering gastric problem since last 3 years
i did endoscopic but nothing is there
but every day i used to take aciloc rd
what do you exactly mean by gastric problem?
because its burning in my stomac
if i wont take its difficult to have any food
bcz its burning too much
plz tel me wat to do?
last one year
its realy harm me
i realy dont know what to do?
I want you to answer a few questions before I can suggest you
when is the burning more?
before food or after food?
normly all the time but genrally after the food
but when i am taking the tablet its gone
do you get any black stools?
ya its like that
have you ever seen any blood in your stools?
i have constipation
do you get pain in the tummy?
yes when i used to have nonveg
ok, have you noticed any blood in your stools any time?
some musyules coming out when i am going to bathroom
I want you to get the endoscopy repeated by an experienced gastroenterlogist
I feel the first time the doctor missed the findings in your stomach
any serious issue?
continue taking that
I don't think it is serious but endoscopy should pick up if you are having so much problem
so it is better to repeat it
and please consult a gastroenterlogist
tablet before food rite?
Yes, half an hour before food
is there anything else I can help you with?
actually i am taking this acilock since last one year daily
okay, please proceed with your question
i took tablet daily and my age is like 30
and i am under weight also
height is 5,5
instead of acilock you can take Omeprazole
what is your weight?
okay, your weight is good for your height
don't worry about that
consult a gastroenterlogist once
since last 10 years i am the same
and get a endoscopy done
that is good
means its not growing my mussles
you have good weight for your height
growth stops at 18 years
so you will not grow after that
so stop worrying about weight
you have any idea in banglore abt good dr.
You can go to St John's hospital
that is a very good hospital
otherwise you can go to Manipal hospita
do you have any sujession regardind my problem
I have given you suggestions only
please take that tablet
that is one suggestion
consult a gsatroenterlogist
that is second suggestion
and please get a endoscopy repeated
that is suggestion number three
sir what about this piles problem you can say ?
You can discuss that also with the gastroenterologist
means some mussules coming when i used to latreen
It is not muscles
the things coming out are blood vessels
ya its coming from my child time
for that you should eat plenty of green leafy vegetables
avoid eating too much non-veg
and processed foods
eat healthy foods
that are rich in fiber
any tablet for that
Tablets will not work
tha i think any opperations?
may be this is the main reson for all that?
without examining and seeing the exact size of the piles I will not be able to tell you if you require surgery or not
so please consult a surgeon or a gastraoenterologist
that is not the main reason
follow my instructions and then we will see
is there anything else?
are you there?
k sir thank you
bye good n8
Related questions you may be interested in
People also viewed
- Bloated stomach gastric problems taking aciloc remedy
- Pemphigus vulgaris treatment through diet
- Swollen upper roof of mouth and foul smell
- Is black, tarry stools a side effect of rifaximin?
- Why take aciloc tablet
- Black stools taking folic domfy and aciloc what to do
- Is trouble in speaking a side effect of midazolam?
- Red patches and skin coming off bell end
- Sudden pink spot on forehead
- Is clay-colored stools a side effect of oxaprozin?
- Can pregnant woman can take aciloc 150
- Is clay colored stools a side effect of pazopanib?
- Is clay-colored stools a side effect of neurontin?
- Swollen spotty legs and liver failure
- For stomach pain aciloc 300